English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Connectivity of tropicaliazations

MPS-Authors
/persons/resource/persons235051

Cartwright,  Dustin
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235969

Payne,  Sam
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Cartwright, D., & Payne, S. (2012). Connectivity of tropicaliazations. Mathematical Research Letters, 19(5), 1089-1095. doi:10.4310/MRL.2012.v19.n5.a10.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1FB0-3
Abstract
There is no abstract available